# SDR CA020322001

- Difficulty date: March 22, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Engine: Rroyce TAYMK6118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: JR31983
- Condition: Unapproved Part
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSPORT CANADA ISSUED A SERVICE DIFFICULTY ALERT NR AL-2002-01 ON FEBRUARY 19TH 2002 ON SUSPECTED UNAPPROVED PARTS FROM PANAVIATION S.R.L. UNAPPROVED ORGANIZATION BASE IN ROME. AN INVESTIGATION CONDUCTED AT ROLLS-ROYCE CANADA HAS REVEALED THAT RRC DID PURCHASE 4 TAY FAN BLADES JR 31983 FROM PANAVIATION S.R.L. IN DECEMBER 17TH 1999, PO2700007506 GR423372. A SUPPLIER APPROVAL WAIVER WAS GRANTED ONDECEMBER 17TH 1999 DUE TO THE LOW QUANTITY OF GOODS TO BE ORDER FROM THIS SUPPLIER PROVIDED ALL GOO DS RECEIVED MUST BE SUBJECTED TO 100 PERCENT VISUAL INSPECTION AND DOCUMENTATION INSPECTION. THE 4 FAN BLADES WERE RECEIVED WITH A PHOTOCOPY OF THE ORIGINAL JAA FORM ONE CERTIFICATE NO ECS 399446 WITH SERIAL NO OF
